# SDR JJBA20240603069

- Difficulty date: May 7, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH SILL #3. LH SILL #3 BLENDED OUT OF LIMIT. LH SILL #3 REMOVED AND REPLACED
